# SDR SWIA201440196

- Difficulty date: November 11, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 33,541 hours, 27,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE UPPER SKIN HAS SEVERAL GOUGES AT THE AFT END OF THE ADF ANTENNA MOUNTING POINT.   BLENDED THE UPPER SKIN AT THE AFT END OF THE ADF ANTENNA IAW EA.  FOUND TO BE IN LIMITS. LEAK CHECKED GOOD.
